American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Fritz Gesztesy and Rudi Weikard. Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - an analytic approach. Bull. Amer. Math. Soc. 35 (1998) 271-317. MR 1638298.
Abstract, references, and article information
View Article: PDF

[2] R. Del Rio, S. Jitomirskaya, N. Makarov and B. Simon. Singular continuous spectrum is generic . Bull. Amer. Math. Soc. 31 (1994) 208-212. MR 1260519.
Abstract, references, and article information   
View Article: PDF

[3] F. Gesztesy, H. Holden, B. Simon and Z. Zhao. Trace formulae and inverse spectral theory for Schr\"odinger operators . Bull. Amer. Math. Soc. 29 (1993) 250-255. MR 1215308.
Abstract, references, and article information   
View Article: PDF

[4] Norbert Riedel. Absence of Cantor spectrum for a class of Schr\"odinger operators . Bull. Amer. Math. Soc. 29 (1993) 85-87. MR 1199856.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia